# SDR SWIA2019082746230

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,931 hours, 34,749 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS "GEAR DISAGREE" AFTER TAKEOFF. CREW REPORTED NOSE GEAR WOULD NOT RETRACT AFTER ROTATION. RETURNED TO FIELD. REMOVED AND REPLACED THE NLG STRUT-CENTERED PROXIMITY SENSOR HARNESS ASSY IAW AMM. PERFORMED OPS CHECK OF EXTENSION AND RETRACTION SYSTEM IAW AMM. OPS CHECK GOOD.
